# SDR FDEA201105171855

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB SUPPORT IS CRACKED AT FRAME 38.1.  REMOVED CRACKED WEB SUPPORT.  RECEIVED NEW WEB SUPPORT IAW SRM 53-14-15.  LOCATED, DRILLED AND DEBURRED IAW SRM 51-72-10. INSTALLED IAW SRM 51-72-10.
